RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2015, Volume 25, Issue 1, Pages 107–116 (Mi vuu470)  

MECHANICS

Stability of the flow over saturated porous medium containing dissolved admixture

K. B. Tsiberkin

Perm State University, ul. Bukireva, 15, Perm, 614990, Russia

Abstract: A two-layer system consisting of a porous layer of finite thickness and a uniform fluid layer on top is considered. A rigid wall bounds the porous layer from below, while the upper fluid surface is assumed to be undeformable. We study the process of admixture extraction from the porous layer and its influence on the stability of the stationary plane-parallel flow above it. We describe a porous layer using a Brinkman model with interface boundary conditions by Ochoa–Tapia–Whitaker. We obtain an exact and an approximate solution for the concentration profile. The quasistationary velocity profile is obtained using “frozen” concentration distribution. We solve a linear stability problem for the plane-parallel stationary flow in a wide range of system parameters. Oscillatory instability evolved in the system at the sufficient flow velocity corresponds to traveling waves near the interface. We show that the convective and diffusion transport practically does not affect the structure of neutral stability curves and Reynolds numbers.

Keywords: flow over porous medium, two-layer system, bimodality, flow instability, admixture transport, Brinkman model.

Full text: PDF file (390 kB)
References: PDF file   HTML file
UDC: 532.5.013.4
MSC: 76E05, 76S05
Received: 08.02.2015

Citation: K. B. Tsiberkin, “Stability of the flow over saturated porous medium containing dissolved admixture”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:1 (2015), 107–116

Citation in format AMSBIB
\Bibitem{Tsi15}
\by K.~B.~Tsiberkin
\paper Stability of the flow over saturated porous medium containing dissolved admixture
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2015
\vol 25
\issue 1
\pages 107--116
\mathnet{http://mi.mathnet.ru/vuu470}
\elib{http://elibrary.ru/item.asp?id=23142059}


Linking options:
  • http://mi.mathnet.ru/eng/vuu470
  • http://mi.mathnet.ru/eng/vuu/v25/i1/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:152
    Full text:80
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020